# SDR UPS02839500

- Difficulty date: August 21, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2649940
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN STA 147 LONG 21R ANGLE HAS SHORT FASTENER IN DOUBLER DRILLED HOLE.  REMOVED ANGLE, CORROSION FOUND, BLENDED, OUT OF LIMITS IAW DC8 SRM 5 1-1-8, 51-1-20D AND SRM 53-2-0.  FABBED ANGLE IAW DC8 SRM 51-1-24, AND DAC DWG 2649940.  INSTALLED ANGLE IAW DC8 SRM 51-1-20D.
